When I finally made it over to the pharmacy on Tuesday, (You read that right. I didn't leave my house or even put on real clothes on Monday.) I decided I better ask the pharmacist if I should hurry and take a bunch of the pills or double up or anything like that. She asked me if I was sick to my stomach or cognitively foggy. "No... should I be?" (I assume she meant more 'foggy' than I generally feel as a mother.) Apparently, going off depression medication can cause serotonin withdrawals and therefore withdrawal symptoms like fogginess and a sick stomach. WHAT?!?! Who knew?!?! It turns out that I am a serotonin junkie!! LOL! I knew the happiness I've been feeling lately was all drug induced. ;)
For all of our information, I just Wiki'ed it and found out that serotonin withdrawal is totally a real thing and can cause a bunch of symptoms. "Common responses to dose reduction or cessation include dizziness, electric shock-like sensations, sweating, nausea, insomnia, tremor, confusion, nightmares, and vertigo." Note for future reference...not something I want to go through. I guess I'll just have to stay hopped up on serotonin for the rest of my life!! :) Here's to a drug induced euphoria, Cheers!!
Keep track of what is happening At The Beech House by following us on Facebook.
What do you think? Share your thoughts on Serotonin Withdrawal below.